# SDR COMA0460191

- Difficulty date: March 11, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 10,266 hours, 9,552 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5226 EMERGENCY LIGHTS AT CABIN AND SERVICE DOOR ARE INOP.  REPAIRED BROKEN WIRES AND SYSTEM TEST SATISFACTORY.
